# SDR SWAA075749

- Difficulty date: November 19, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 48,836 hours, 42,367 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Structure
- Part number: 65C26384
- Condition: Cracked
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND RIGHT ELEVATOR TAB CRACKED AT NR 2 HINGE.  REPAIRED RIGHT ELEVATOR TAB PER SRM.
